Some of them do.
Not a lot. Some people gain a couple of pounds, some people gain none and others lost weight due to morning sickness
No, for some people.For some people sweet potatoes can cause weight gain (and/or make it difficult to lose weight) particularly if they have carbohydrate sensitive or insulin resistant.
some people especially young people may find it hard to gain weight as they are going through constant grow where large amount of nutrition is needed also the ability to gain weight also relates to your genetics, people with a fast metabolism may find it hard to gain weight as food is processes quickly
Severely uncontrolled diabetes causes weight loss some sometimes reversing that causes some weight gain. For people who are not severely uncontrolled metformin and Byetta cause weight loss (or are at least weight neutral) while everything else can cause some weight gain.
Some do and some don't. From reading other message boards, it seems that most people do gain.
Some will gain weight, and others will lose it. Drugs have different effects on different people, and can either make you feel more hungry (gain weight) or less hungry (lose weight).
Stress can cause some people to eat more in return gain weight, while others may opt for cheaper not as healthy foods which can lead to weight gain.
Saw palmetto is not indicated by herbalists for weight gain, although some people seem to experience weight gain as a side effect of taking it. Since it's not directly linked to weight gain, it follows that for the majority of people it will not cause weight gain no matter how much of it they take.
Weight gain has a lot to do with genetics. People vary, so do their genetics.
While people with chlamydia may gain weight, chlamydia does not itself cause weight gain.
Smoking does not make you lose or gain weight. People have atendency to gain weight when they try to quit smoking because they feel they have a need to put some thing in their mouths. No cigarette = put comfort food in mouth = gain of weight.
Some pills and weight gain pills
It depends on the person, some people eat a lot and some don't.
They often do. However some people when depressed don't feel like eating and lose weight, as their mood improves while taking antidepressants their appetite returns they eat more and gain weight. Did the antidepressants make them gain weight, or did the antidepressants just allow them to eat normally and regain their normal weight (which some people dislike).
Some people gain to look better some gain without wanting to. But those who want to gain to look better can be people that are anorexic or someone that just isn't happy skinny. Sounds weird but there are many people out there that think that way.
It all depends on the person, because its hormones basically. some people lose weight, some people put on weight, some don't change at all!
It affects different people in different ways. Some people have had a good deal of weight gain with methotrexate, but others have lost weight due to a suppressed appetite.
No. But people can gain "relationship weight" which is when you stop trying to impress someone or people and become "lazy" therefore putting on weight.
For some people you don't gain weight until after you try to quit, you eat more to compensate for the missing nicotine
There is no limit to how much weight you can gain in a month. Some people have been reported to have gained as much as 30 or 40 pounds in one month.
95 percent of people gain back the weight within one year.
Some people gain no weight during the first trimester, particularly if they have morning sickness. Other people gain a small amount, particularly towards the end of the first trimester. The most weight is gained during the second trimester though.
It depends on the person. Prozac is sometimes used to treat anorexia and bulimia. It occasionally causes some people to gain a little weight but it occasionally causes others to lose a little weight. Most people don't see a significant change in their weight.
if you are on certain birth controls you can gain weight... it depends on which one you are on. Ask your doctor if their is a chance that you will gain weight by being on the pill she is suggesting, there are some that will not usually make you gain weight.